# SDR UPS96220628

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRAME TIE CLIPS CRACKED AT STR 6L, STATIONS 970, 990, 1010 AND 1030.  REMOVED THE DAMAGED CLIPS, FAB'D REPLACEMENT PARTS AND INSTALLED PER SRM 51-10-1, 51-30-2 AND 53-10-2.
